# SDR COEA2016030620819

- Difficulty date: March 6, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571404204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FUSELAGE CTR SECTION LT LOWER SKIN PANEL HAS LEVEL 2 CORROSION UNDER THE ICE SHIELD, BETWEEN THE BOTTOM EDGE OF THE ICE SHIELD & THE UPPER SKIN PANEL EDGE THAT ARE BEYOND SRM LIMITS.  REPAIRED IAW SRAS CE-1282 16 10127 DATED 4 19 2016.
